Sur une équation quasilinéaire d'ordre 2 non elliptique
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 1, p. 17-41
@article{AIHPC_1991__8_1_17_0,
     author = {Aubert, Gilles},
     title = {Sur une \'equation quasilin\'eaire d'ordre 2 non elliptique},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {1},
     year = {1991},
     pages = {17-41},
     zbl = {0731.35027},
     mrnumber = {1094650},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPC_1991__8_1_17_0}
}
Aubert, G. Sur une équation quasilinéaire d'ordre 2 non elliptique. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 1, pp. 17-41. http://www.numdam.org/item/AIHPC_1991__8_1_17_0/

[1] Gilbarg-Trudinger, Elliptic Partial Differential Equations of Second Order, Springer Verlag, 1983. | MR 737190 | Zbl 0562.35001

[2] Ladyzenskaya-Uralceva, Équations aux Dérivées Partielles du Type Elliptique, Dunod, Paris, 1968.

[3] Morrey Jr, Multiple Integrals in the Calculus of Variations, Springer Verlag, 1966. | MR 202511 | Zbl 0142.38701

[4] Webb, Boundary Value Problems for Stongly non Linear Elliptic Equations, J. London Math. Soc., vol. 2, 1980. | Zbl 0438.35029

[5] Boccardo-Murat-Puel, Résultats d'Existence pour Certains Problèmes Quasilinéaires, Ann. Sci. Norm. Sup. Pisa, vol. 11, 1984. | Numdam | Zbl 0557.35051

[6] Boccardo-Murat-Puel, Quelques Propriétés des Opérateurs Elliptiques Quasilinéaires, C.R. Acad. Sci. Paris, t. 307, série I, 1988. | Zbl 0696.35050

[7] Aubert-Tahraoui, Théorèmes d'Existence pour des Problèmes du Calcul des Variations..., J.D.E., vol. 33, n° 1, 1979. | Zbl 0404.49001

[8] Aubert-Tahraoui, Sur Quelques Résultats d'Existence en Optimisation Non Convexe, Appl. Anal., vol. 18, 1984. | Zbl 0522.49002

[9] Raymond, Théorème d'Existence pour des Problèmes Variationnels non Convexes, Proc. R. Soc. Edinburgh, Sect. A, vol. 107, 1987. | Zbl 0628.49006

[10] Mascolo-Schianchi, Existence Theorems for non Convex Problems, J. Math. Pures Appl., vol. 62, 1983. | Zbl 0522.49001

[11] Mascolo-Schianchi, Non Convex Problems of the Calculus of Variations, Non Linear Anal., vol. 9, n° 4, 1985.

[12] Hartman, On functions Representable as a Difference of Convex Functions, Pac. J. Math., vol. 9, 1959. | MR 110773 | Zbl 0093.06401

[13] Stampacchia, On some Regular Multiple Integral Problems in the Calculus of Variations, Comm. Pure Appl. Math., vol. 16, 1963. | MR 155209 | Zbl 0138.36903

[14] Hartman-Stampacchia, On some Non Linear Elliptic Differential Functional Equations, Acta Math., vol. 115, 1966. | MR 206537 | Zbl 0142.38102

[15] Agmon-Douglis-Niremberg, Estimates Near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditons, Comm. Pure Appl. Math., vol. 12, 1959. | Zbl 0093.10401